Patient :Hey there is no way I could be pregnant right? I have been on depo since December 23rd. on March 23rd I got my second shot ( which is the last day of the thirteenth week). My boyfriend also used the pull out method. for the last two weeks I have been experiencing nausea (without vomiting) that comes in waves throughout the day, excess burping, extreme exhaustion, stomach aches (low and in the area of my ovaries), emotionalness (I cried for four hours at work for no reason), bloating, and this weird sensation in my vagina of a weight pressing on it from the inside that also comes and goes but is worse when I stand for long periods of time). I took a test at home a week ago but Isn't it was negative but I am still experiencing symptoms, also my cervix is extremely high ( all the way to the base of my finger to even touch the tip and soft....but I'm probably not right?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.